# SDR RRXA003570

- Difficulty date: January 5, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: DOUGLAS
- Condition: Cracked
- Location: Xw 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LEFT WING T/E REAR SPAR RIB AT STA XW 5, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  --------CX--------
